# SDR CALA2025050904579

- Difficulty date: May 8, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N37408
- Make and model: Boeing 737924
- Aircraft serial: 30125
- Aircraft time: 64,000 hours, 26,820 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DUE TO REPORTS OF ELECTRICAL ACRID OZONE LIKE SMELL: PLEASE PERFORM EMERGENCY EXIT HATCH HEATER OPERATIONAL TEST REF. AMM 21-45-00-700-801, VISUAL INSPECTION MAYBE REQUIRED TO VERIFY PROPER OPERATION, NO DAMAGE AND VERIFY NOT THE CAUSE OF SMELL. PERFORMED OPERATIONAL TEST OF THE EMERGENCY EXIT HATCHES, REF AMM 21-45-00-700-801 .. NO DAMAGE, DEFECTS OR ODOR NOTED AT THIS TIIME
